Translator Disclaimer
April, 2021 A mass transportation proof of the sharp one-dimensional Gagliardo–Nirenberg inequalities
Van Hoang NGUYEN
Author Affiliations +
J. Math. Soc. Japan 73(2): 633-647 (April, 2021). DOI: 10.2969/jmsj/82258225

Abstract

The aim of this paper is to give a mass transportation proof for a full family of sharp Gagliardo–Nirenberg inequalities in dimension one. In fact, we shall establish a duality principle which derives this family of inequalities as a consequence. We also characterize all optimizers for these inequalities via the mass transportation method.

Citation

Download Citation

Van Hoang NGUYEN. "A mass transportation proof of the sharp one-dimensional Gagliardo–Nirenberg inequalities." J. Math. Soc. Japan 73 (2) 633 - 647, April, 2021. https://doi.org/10.2969/jmsj/82258225

Information

Received: 1 March 2019; Revised: 1 January 2020; Published: April, 2021
First available in Project Euclid: 16 November 2020

Digital Object Identifier: 10.2969/jmsj/82258225

Subjects:
Primary: 26D10
Secondary: 46E35

Rights: Copyright ©2021 Mathematical Society of Japan

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.73 • No. 2 • April, 2021
Back to Top